# SDR JJBA363PH331421

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,158 hours, 34,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS FLICKERING ON AND OFF WHEN ARMED, HAPPENED ON GROUND POWER AND ENGINES SHUTDOWN JUST WHEN THE SWITCH WAS PUT IN ARM.  MX CREW PERFORMED OPS CHECK AND COULD NOT DUPLICATE THE PROBLEM.
